Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Freezing, burning inside, bad sweats, mucus in chest, dry mouth, weight loss. CHF, artery disease. Suggestions?

hi im a 28 year old female who is always freezing but the inside of my body be burning up what can cause that? I also break out in real bad sweats that the next day i awake with mucus in my chest and my back and my mouth is very dry. In 2012 i was told that i had CHF/ARTERY DISEASE do you think that with have to due with my symtoms also my weight has decreased because of no apiptete to eat . Please excuse my spelling.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

What is the cause of CHF? / you mean Congestive Heart Failure?
Low output, arrhythmia or sympathetic activity might be contributing...
Anxiety may supplement, if not supplant...
Examination and investigations are necessary for proper assessment or assistance.
See your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor